Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 11 found articles
 
 
  Counting relations on Ockham algebras
 
 
Title: Counting relations on Ockham algebras
Author: Davey, Brian A.
Nguyen, Long T.
Pitkethly, Jane G.
Appeared in: Algebra universalis
Paging: Volume 74 (2015) nr. 1-2 pages 35-63
Year: 2015
Contents:
Publisher: Springer Basel, Basel
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands